# SDR IPXA10558876

- Difficulty date: February 25, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER LOWER SURFACE PREVIOUS REPAIR LOCATED 46" FROM IB, 10" FROM L/E IS DISBONDED.  REPAIRED UPS EO B757-5510-37051-A & ER 10-1804 & SRM 51-70-10 UPS EO NR: B757-5510-37051-A.
